RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskretn. Anal. Issled. Oper.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskretn. Anal. Issled. Oper., 2009, Volume 16, Number 2, Pages 61–73 (Mi da568)  

This article is cited in 1 scientific paper (total in 1 paper)

On the number of independent sets in trees of fixed diameter

A. B. Dainiak

Lomonosov Moscow State University, Moscow, Russia

Abstract: We obtain lower bounds for the number of independent sets in trees of diameter 6, 7, 8, and 9. We also provide some restrictions on the structure of extremal trees of fixed diameter in the general case. Tabl. 2, bibl. 3.

Keywords: tree, diameter, independent set, lower bounds.

Full text: PDF file (712 kB)
References: PDF file   HTML file

English version:
Journal of Applied and Industrial Mathematics, 2010, 4:2, 163–171

Bibliographic databases:

UDC: 519.172+519.176
Received: 29.01.2009

Citation: A. B. Dainiak, “On the number of independent sets in trees of fixed diameter”, Diskretn. Anal. Issled. Oper., 16:2 (2009), 61–73; J. Appl. Industr. Math., 4:2 (2010), 163–171

Citation in format AMSBIB
\Bibitem{Dai09}
\by A.~B.~Dainiak
\paper On the number of independent sets in trees of fixed diameter
\jour Diskretn. Anal. Issled. Oper.
\yr 2009
\vol 16
\issue 2
\pages 61--73
\mathnet{http://mi.mathnet.ru/da568}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2574309}
\zmath{https://zbmath.org/?q=an:1249.05281}
\transl
\jour J. Appl. Industr. Math.
\yr 2010
\vol 4
\issue 2
\pages 163--171
\crossref{https://doi.org/10.1134/S1990478910020043}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-77953510780}


Linking options:
  • http://mi.mathnet.ru/eng/da568
  • http://mi.mathnet.ru/eng/da/v16/i2/p61

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. T. V. Levanova, M. A. Loresh, “Algorithms of ant system and simulated annealing for the $p$-median problem”, Autom. Remote Control, 65:3 (2004), 431–438  mathnet  crossref  zmath  isi  scopus
  • ƒискретный анализ и исследование операций
    Number of views:
    This page:254
    Full text:97
    References:28
    First page:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020